SMITH & NEPHEW, INC. TANDEM BIPOLAR COCR 45OD 28ID; PROSTHESIS, HIP, HEMI-, FEMORAL, METAL/POLYMER, CEMENTED OR UNCEMENTED
Back to Search Results |
| Model Number |
71322045 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
04/14/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that, after a thr replacement had been performed, the patient fell at some point.When the surgeon tried to reduce the dislocation of the patient, the tandem bipolar implant failed.Then, a revision surgery was perform to explant the device.The patient outcome is unknown.